BibTeX record journals/mcs/Ha-DuongJM04

download as .bib file

@article{DBLP:journals/mcs/Ha-DuongJM04,
  author    = {T. Ha{-}Duong and
               M. Jaoua and
               F. Menif},
  title     = {A modified frozen Newton method to identify a cavity by means of boundary
               measurements},
  journal   = {Math. Comput. Simul.},
  volume    = {66},
  number    = {4-5},
  pages     = {355--366},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.matcom.2004.02.003},
  doi       = {10.1016/j.matcom.2004.02.003},
  timestamp = {Wed, 04 Mar 2020 14:20:54 +0100},
  biburl    = {https://dblp.org/rec/journals/mcs/Ha-DuongJM04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics